# SDR AT9900051

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A415921
- Condition: Corroded
- Location: Bs 943 & 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FRAME ANGLES AND CEILING SUPPORT CORRODED AT STA 943 L-30 AND STA 996 RT ABOVE CUSP WEB AND STA 965 TO 980 L-16L.  REMOVED CORROSION, FABRICATED A NEW SHEAR TIE REPAIR AT STA 943.  CUT OUT CORRODED SECTION ABOVE CUSP WEB AND FABRICATED SPLICE SECTION AT STA 996.  FABRICATED, INSTALLED NEW SUPPORT AT STA 965 TO 980 ALL IAW DC9 SRM 53-03 FIG 6 AND 14, 51-10-3, 51-30-5, 51-10-4, 53-01 FIG 1 AND 51-30-2.
